Calculus of Variations and Geometric Measure Theory

G. Dal Maso - I. V. Skrypnik

A monotonicity approach to nonlinear Dirichlet problems in perforated domains

created on 30 Mar 2001
modified on 13 Dec 2002


Published Paper

Inserted: 30 mar 2001
Last Updated: 13 dec 2002

Journal: Adv. Math. Sci. Appl.
Volume: 11
Pages: 721-751
Year: 2001


We study the asymptotic behaviour of solutions to Dirichlet problems in perforated domains for nonlinear elliptic equations associated with monotone operators. The main difference with respect to the previous papers on this subject is that no uniformity is assumed in the monotonicity condition. Under a very general hypothesis on the holes of the domains, we construct a limit equation, which is satisfied by the weak limits of the solutions. The additional term in the limit problem depends only on the local behaviour of the holes, which can be expressed in terms of suitable nonlinear capacities associated with the monotone operator.